Asymptotic properties of adaptive Lasso penalized least squared method of generalized linear models with adaptive designs

GAO Qibing, YU Huan, SHI Qianqian, ZHU Guimei

PDF(416 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2022, Vol. 50 ›› Issue (3) : 121-127. DOI: 10.15983/j.cnki.jsnu.2022114

Asymptotic properties of adaptive Lasso penalized least squared method of generalized linear models with adaptive designs

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 50(3): 121-127 https://doi.org/10.15983/j.cnki.jsnu.2022114

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(416 KB)

Accesses

Citation

Detail

Sections
Recommended

/